Open Journal of Discrete Mathematics

Vol.1 No.2(2011), Paper ID 5766, 8 pages

DOI:10.4236/ojdm.2011.12005

 

Generalized Exponential Euler Polynomials and Exponential Splines

 

Tian-xiao He

 

 

Copyright © 2011 Tian-xiao He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


T. He, "Generalized Exponential Euler Polynomials and Exponential Splines," Open Journal of Discrete Mathematics, Vol. 1 No. 2, 2011, pp. 35-42. doi: 10.4236/ojdm.2011.12005.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.